The number of maximal subgroups and probabilistic generation of finite groups
Resumen: In this survey we present some significant bounds for the number of maximal subgroups of a given index of a finite group. As a consequence, new bounds for the number of random generators needed to generate a finite d-generated group with high probability which are significantly tighter than the ones obtained in the paper of Jaikin-Zapirain and Pyber (Random generation of finite and profinite groups and group enumeration, Ann. Math., 183 (2011) 769-814) are obtained. The results of Jaikin-Zapirain and Pyber, as well as other results of Lubotzky, Detomi, and Lucchini, appear as particular cases of our theorems.
Idioma: Inglés
DOI: 10.22108/ijgt.2019.114469.1521
Año: 2020
Publicado en: International Journal of Group Theory 9, 1 (2020), 31-42
ISSN: 2251-7669

Factor impacto SCIMAGO:

Financiación: info:eu-repo/grantAgreement/ES/MINECO/MTM2014-54707-C3-1-P
Tipo y forma: Article (Published version)
Área (Departamento): Área Algebra (Dpto. Matemáticas)

Creative Commons You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use. You may not use the material for commercial purposes. If you remix, transform, or build upon the material, you may not distribute the modified material.

Exportado de SIDERAL (2020-05-22-08:20:04)

Este artículo se encuentra en las siguientes colecciones:

 Record created 2020-05-22, last modified 2020-05-22

Versión publicada:
Rate this document:

Rate this document:
(Not yet reviewed)